# SDR CALA0400267

- Difficulty date: March 22, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- Aircraft time: 49,323 hours, 25,618 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN STRINGER S23L AT STA 1040, FORWARD OF TAIL COMPARTMENT ACCESS DOOR.  REPAIRED IAW SRM 53-00-03, FIGURE 202.
